# SDR SIMA201812107003

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,486 hours, 32,811 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200203194
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED # 2 OVERTEMP MESSAGE ON EICAS-ON CLIMB OUT 8000 FT.-C/A-FOUND BLD 2 OVTEMP MESSAGE ON EICAS AND PRECOOLER 2 TEMPCTL SYS FAIL ON CMC. T/S PER FIM TASK 36-11-00-810-804-A AND FOUND RH FAN AIR CONTROL THERMOSTAT OPC BAD. REMOVED AND REPLACED  RH FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06. OPC AND LEAK CHECK GOOD IAW AMM 36-00-00.
